# SDR UALA2011121906938

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,830 hours, 9,379 cycles
- Engine: Pwa PW40903
- System (JASC): 7800 · Engine Exhaust System
- Part: Strip
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NR 3 GAP STRIP DAMAGED INBD AFT SIDE.  REPLACED GAP STRIP.
